MAUDE Adverse Event Report: SIRTEX WILMINGTON LLC SIR SPHERES Y-90 MICROSPHERES; YTTRIUM-90 RESIN MICROSPHERES

SIRTEX WILMINGTON LLC SIR SPHERES Y-90 MICROSPHERES; YTTRIUM-90 RESIN MICROSPHERES
Model Number SIR-Y001
Health Effect - Clinical Code Underdose (2542)
Date of Event 09/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During infusion resistance was met when contrast was injected to infuse sir-spheres into patient.Tubing disconnected from microcatheter and attempt is made to flush microcatheter which was again met with resistance.Microcatheter and guidewire were removed and new 2.9 french microcatheter was inserted.Case completed.This incident was not cause by sir-spheres, however as the result of this catheter clogging - 14.42 mci's was administered and 21.2 mci's were drawn.So only 68% of the dose was administered to patient.

Brand Name
SIR SPHERES Y-90 MICROSPHERES
Common Device Name
YTTRIUM-90 RESIN MICROSPHERES
Manufacturer (Section D)
SIRTEX WILMINGTON LLC
16 upon dr.
no. 2-4
wilmington MA 01887
MDR Report Key9270716
Report Number3005579300-2019-00007
Device Sequence Number19306035
Product Code NAW
UDI-Device IdentifierM425SIRY0010
UDI-PublicM425SIRY0010
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P990065
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSIR-Y001
Device Catalogue NumberSIR-Y001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date11/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;